CSpace
Multiple solutions for semilinear elliptic equations with Neumann boundary condition and jumping nonlinearities
Zhang, Jing1,2; Li, Shujie2,3; Wang, Yuwen2; Xue, Xiaoping1
2010-11-15
Source PublicationJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
ISSN0022-247X
Volume371Issue:2Pages:682-690
AbstractWe obtain nonconstant solutions of semilinear elliptic Neumann boundary value problems with jumping nonlinearities when the asymptotic limits of the nonlinearity fall in the type (I(t)), l > 2 and (II(t)), l >= 1 regions formed by the curves of the Fucik spectrum. Furthermore, we have at least two nonconstant solutions in every order interval under resonance case. In this paper, we apply the sub-sup solution method. Fucik spectrum, mountain pass theorem in order intervals, degree theory and Morse theory to get the conclusions. (C) 2010 Elsevier Inc. All rights reserved.
KeywordSemilinear elliptic equations Neumann boundary condition Multiple solutions Jumping nonlinearity Fucik spectrum Degree theory Morse theory
DOI10.1016/j.jmaa.2010.05.045
Language英语
Funding ProjectNSFC[10671049] ; NSFC[YJSCX 2008-157 HLJ] ; NSFC[10471098] ; NSFC[10671195]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000280566900028
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/10722
Collection中国科学院数学与系统科学研究院
Corresponding AuthorZhang, Jing
Affiliation1.Harbin Inst Technol, Dept Math, Harbin, Peoples R China
2.Yuan Yung Tseng Funct Anal Res Ctr, Harbin 150025, Peoples R China
3.Acad Sinica, Inst Math, Acad Math & Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Zhang, Jing,Li, Shujie,Wang, Yuwen,et al. Multiple solutions for semilinear elliptic equations with Neumann boundary condition and jumping nonlinearities[J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2010,371(2):682-690.
APA Zhang, Jing,Li, Shujie,Wang, Yuwen,&Xue, Xiaoping.(2010).Multiple solutions for semilinear elliptic equations with Neumann boundary condition and jumping nonlinearities.JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,371(2),682-690.
MLA Zhang, Jing,et al."Multiple solutions for semilinear elliptic equations with Neumann boundary condition and jumping nonlinearities".JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 371.2(2010):682-690.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, Jing]'s Articles
[Li, Shujie]'s Articles
[Wang, Yuwen]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Jing]'s Articles
[Li, Shujie]'s Articles
[Wang, Yuwen]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Jing]'s Articles
[Li, Shujie]'s Articles
[Wang, Yuwen]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.